# SDR DXTA2017061106408

- Difficulty date: June 11, 2017
- Submitted: June 22, 2017
- Operation: Air carrier
- Aircraft: N445QS
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4037
- Aircraft time: 8,365 hours, 4,013 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Leaking
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR AT TAKE-OFF AND POWER CHANGES. SMELLS LIKE A CHEMICAL AND WET "PUP TENT". WORST ODOR ON LAST LANDING, COULD TASTE, BURNS EYES. ODOR LINGERED WELL AFTER SHUT DOWN AND DOORS OPEN .   CREW ALSO REPORTED AN ODOR, WAS NEVER PRESENT WHEN APU AIR WAS USED.  RAN AIRCRAFT ENVIRONMENTAL SYSTEMS USING APU FIRST THEN LEFT ENGINE THEN RIGHT ENGINE TO TRY TO ISOLATE IF ANY SOURCE PRODUCED A DIFFERENT ODOR.  NO DIFFERENCE NOTICED.  SELECTED TEMPS TO FULL HOT AND NOTICED A DIFFERENT ODOR COMING FROM THE MID CABIN AREA AROUND THE DIVAN, FELT HOT AIR LEAKING UNDER DIVAN WHERE LIFE RAFTS ARE STORED.  FOUND DUCTING UNDER DEVAN TO BE LEAKING IN MULTIPLE SPOTS RESEALED DUCTING USING GLASS FIBER TAPE.  LEAK CHECKED GOOD, NO CURRENT ODORS NOTICED. SECURED ACCESS ITEMS ALL DONE IAW MM 21-23-01.
